Do you guys think something like Dermablend can cover them up just for a few special days? I have this speech for English coming up and like I could even maintain eye contact without acne, I don't think I could cope with having it. An 18th where camera will be flashing all the time. And my Year 12 photo day and graduation D: .
My mom also insists on going back to this aesthetician which I went to, until she went away for a few weeks, in which I broke out to this point. I told her about accutane and actually seeing a dermatologist. The aesthetician actually did work, I only had like 3-4 active pimples/cysts? after 3 sessions with her. BUT it hurt like hell, cause she kept extracting and injecting things and microdermabrasing >:\ . But I now have nodules and it probably will not work anymore. This is really getting frustrating,
Yours looks VERY similar to the way mine looked years ago before I went on accutane, I had cystic acne on my lower cheeks and chin area as well and I believe my derm told me it was high moderate to severe. But you shouldn't be asking people online about it. Go to a dermatologist immediately and get professionally diagnosed and treated.
Yeah I will very soon. But I'm wondering if I should try the Regimen? Will it be of any help for cystic acne? And I think I'm over the initial Accutane anxiety, so I reckon I'm ready to get it prescribed. Although I recently just ordered a batch of contacts, and they really do help. Hopefully dry eyes won't stop me.. Thanks for the response!
The acne.org Regimen can help all types of acne, however it will probably take a few months to get clear of cysts.
If you don't want to try accutane right away, your dermatologist may want to start you on a regimen of their own that can consist of benzoyl peroxide topicals, antibiotic topicals and oral antibiotics. They may also want to use cortisone injections on your face. I had all of those things before accutane but they never really helped me in the long term.
If you do want to take accutane, dryness is definitely a side effect but it's honestly not that bad. There are many other possible side effects as well, so be aware of them before you decide to jump into it.
Good luck on whichever road you decide to take!
Yeah I'm aware of the side effects. But there is a massive grey area, it's either "OMG it did wonders, and I didn't relapse! Woohoo miracle drug!" or "It ruined my life, I have no hair, my liver is degrading, I'm severely depressed and my acne came back stronger than ever."
Still on the fence at this point. But I am highly considering.